# SDR FDEA200904251415

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT TRAILING EDGE CHORD IS CRACKED AT INBD UPSTOP PAD REMOVED PANEL FOR ACCESS IAW B727 SRM 51-30-2, CUT OUT DAMAGED AREA DIM 29 1/2 INCH IAW B727 SRM 51-40-4.  FABRICATED REPAIR PARTS FROM BAC 1514-1559 PO NR 2903470 DIM 29   1/2 INCH AND SPLICE 11 1/2 INCH, ALODINED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-40-4,  CLOSED PANELS IAW B727 SRM 51-30-2.
